Works matching DE "DARBOUX transformations"
Results: 930
Rational Symplectic Coordinates on the Space of Fuchs Equations m × m-Case.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 63, doi. 10.1007/s11005-008-0274-3
- By:
- Publication type:
- Article
Strange Tori of the Derivative Nonlinear Schrödinger Equation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 83, doi. 10.1007/s11005-007-0152-4
- By:
- Publication type:
- Article
On the Link Between the Sparre Equation and Darboux–Treibich–Verdier Equation.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 283, doi. 10.1007/s11005-006-0074-6
- By:
- Publication type:
- Article
A New Family of Deformations of Darboux-Pöschl-Teller Potentials.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 77, doi. 10.1023/B:MATH.0000043317.04919.a0
- By:
- Publication type:
- Article
Exact Solutions of the Bogoyavlensky–Konoplechenko Equation.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 1, doi. 10.1023/A:1024909327151
- By:
- Publication type:
- Article
Darboux transforms and spectral curves of Hamiltonian stationary Lagrangian tori.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 45, doi. 10.1007/s00526-009-0278-6
- By:
- Publication type:
- Article
Additional Reductions in the K -Constrained Modified KP Hierarchy.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 349, doi. 10.1007/s10958-015-2669-x
- By:
- Publication type:
- Article
On Birational Darboux Coordinates on Coadjoint Orbits of Classical Complex Lie Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 6, p. 830, doi. 10.1007/s10958-015-2530-2
- By:
- Publication type:
- Article
On One Nonlinear Variant of the Nonlocal Characteristic Problem.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 406, doi. 10.1007/s10958-015-2320-x
- By:
- Publication type:
- Article
Singular Points and First Integrals of Holomorphic Dynamical Systems.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 605, doi. 10.1007/s10958-014-2162-y
- By:
- Publication type:
- Article
On the Comparison of Darboux and Riemann Integrals in Constructive Analysis.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 1, p. 1, doi. 10.1007/s10958-014-1827-x
- By:
- Publication type:
- Article
On the Moutard transformation and its applications to spectral theory and Soliton equations.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 371, doi. 10.1007/s10958-010-0092-x
- By:
- Publication type:
- Article
Extension of the Darboux frame into Euclidean 4-space and its invariants.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1628, doi. 10.3906/mat-1604-56
- By:
- Publication type:
- Article
On isophote curves and their characterizations.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 650, doi. 10.3906/mat-1410-4
- By:
- Publication type:
- Article
Some new associated curves of a Frenet curve in ...³ and ...<sup>4</sup>.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 6, p. 1023, doi. 10.3906/mat-1401-85
- By:
- Publication type:
- Article
On Some Algebraic Properties of Semi-Discrete Hyperbolic Type Equations.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 3, p. 277
- By:
- Publication type:
- Article
New Special Curves and Developable Surfaces.
- Published in:
- Turkish Journal of Mathematics, 2004, v. 28, n. 2, p. 153
- By:
- Publication type:
- Article
On the right-continuity of infimal convolutions.
- Published in:
- Annales Mathematicae et Informaticae, 2015, v. 45, p. 69
- By:
- Publication type:
- Article
SOME REMARKS ON THE PAPER "ON THE SET OF SOLUTIONS FOR THE DARBOUX PROBLEM FOR FRACTIONAL ORDER PARTIAL HYPERBOLIC FUNCTIONAL DIFFERENTIAL INCLUSIONS".
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 2, p. 295
- By:
- Publication type:
- Article
'Diophantine' and factorization properties of finite orthogonal polynomials in the Askey scheme.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 7, p. 820, doi. 10.1080/10236198.2024.2336476
- By:
- Publication type:
- Article
The single-indexed exceptional Krawtchouk polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 3, p. 344, doi. 10.1080/10236198.2023.2202283
- By:
- Publication type:
- Article
2-Orthogonal polynomials and Darboux transformations. Applications to the discrete Hahn-classical case.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 3, p. 431, doi. 10.1080/10236198.2021.1905804
- By:
- Publication type:
- Article
Singular solutions of protter's problem for the 3 + 1;-D wave equation.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 1, p. 73, doi. 10.1080/1065246032000141924
- By:
- Publication type:
- Article
Application of the Darboux Transform to the Description of Linear Wave Propagation in Narrow Channels.
- Published in:
- Technical Physics Letters, 2005, v. 31, n. 9, p. 752, doi. 10.1134/1.2061736
- By:
- Publication type:
- Article
Application of the Darboux Transform to Spectral Problems in Ocean Acoustics.
- Published in:
- Technical Physics Letters, 2005, v. 31, n. 4, p. 267, doi. 10.1134/1.1920367
- By:
- Publication type:
- Article
ON THE COMPOSITION OF DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 1, p. 235, doi. 10.14321/realanalexch.43.1.0235
- By:
- Publication type:
- Article
ANALOGUES OF TRANSITIVENESS AND DECOMPOSITION OF CONTINUITY.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 355
- By:
- Publication type:
- Article
HOMOGENEOUS MULTIFRACTAL MEASURES WITH DISJOINT SPECTRUM AND MONOHÖLDER MONOTONE FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 277
- By:
- Publication type:
- Article
ON REPRESENTATIONS OF BAIRE ONE FUNCTIONS AS THE SUM OF LOWER AND UPPER SEMICONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2013, v. 38, n. 1, p. 169, doi. 10.14321/realanalexch.38.1.0169
- By:
- Publication type:
- Article
PRODUCTS OF EXTRA STRONG ŚWIĄTKOWSKI FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2013, v. 38, n. 1, p. 1, doi. 10.14321/realanalexch.38.1.0001
- By:
- Publication type:
- Article
MONOTONICITY PROPERTIES OF DARBOUX SUMS.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 43, doi. 10.14321/realanalexch.35.1.0043
- By:
- Publication type:
- Article
FIRST-RETURN LIMITING NOTIONS AND RINGS OF SHARKOVSKY FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 549, doi. 10.14321/realanalexch.34.2.0549
- By:
- Publication type:
- Article
ON THE PATH DARBOUX PROPERTY.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 531, doi. 10.14321/realanalexch.34.2.0531
- By:
- Publication type:
- Article
POROSITY AND THE DARBOUX PROPERTY OF FRÉCHET DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 319, doi. 10.14321/realanalexch.34.2.0319
- By:
- Publication type:
- Article
DARBOUX-LIKE FUNCTIONS WITHIN THE CLASS OF HAMEL FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 115, doi. 10.14321/realanalexch.34.1.0115
- By:
- Publication type:
- Article
A NOTE ON THE DARBOUX PROPERTY OF FRÉCHET DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 35
- By:
- Publication type:
- Article
CONTINUITY OF DARBOUX FUNCTIONS WITH NICE FINITE ITERATIONS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 587
- By:
- Publication type:
- Article
ON 핵-A.E. CONTINUOUS DARBOUX FUNCTIONS MAPPING ℭ<sup>k</sup> INTO ℭ<sup>k</sup>.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 385
- By:
- Publication type:
- Article
PERFECT ROADS FOR MULTIVALUED MAPS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 365
- By:
- Publication type:
- Article
RECENT ADVANCES AND OPEN PROBLEMS IN FIRST-RETURN ANALYSIS.
- Published in:
- Real Analysis Exchange, 2005, p. 45
- By:
- Publication type:
- Article
MAXIMUMS OF ALMOST CONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 813
- By:
- Publication type:
- Article
PROPERTIES OF THE SPACE DB<sub>1</sub> WITH THE METRIC OF UNIFORM CONVERGENCE.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 489
- By:
- Publication type:
- Article
PATH DERIVED NUMBERS AND PATH DERIVATIVES OF CONTINUOUS FUNCTIONS WITH RESPECT TO CONTINUOUS SYSTEMS OF PATHS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 355
- By:
- Publication type:
- Article
GRAPHS OF GÂTEAUX DERIVATIVES ARE w-CONNECTED.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 291
- By:
- Publication type:
- Article
LOOPS OF INTERVALS AND DARBOUX BAIRE 1 FIXED POINT PROBLEM.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 205
- By:
- Publication type:
- Article
On the differential geometric elements of bertrandian darboux ruled surface in E<sub>3</sub>.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2017, v. 21, n. 3, p. 572, doi. 10.16984/saufenbilder.306867
- By:
- Publication type:
- Article
A METRIC STRUCTURE DERIVED FROM SUBJECTIVE JUDGMENTS SCALING UNDER PERFECT AND IMPERFECT DISCRIMINATION.
- Published in:
- Econometrica, 1974, v. 42, n. 1, p. 55, doi. 10.2307/1913685
- By:
- Publication type:
- Article
A Robust Inverse Scattering Transform for the Focusing Nonlinear Schrödinger Equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 8, p. 1722, doi. 10.1002/cpa.21819
- By:
- Publication type:
- Article
THE AGREEMENT BETWEEN THE NEW EXACT AND NUMERICAL SOLUTIONS OF THE 3D-FRACTIONAL WAZWAZ-BENJAMIN-BONA-MAHONY EQUATION.
- Published in:
- Journal of Science & Arts, 2020, v. 20, n. 2, p. 251
- By:
- Publication type:
- Article
TWO NEW APPLICATIONS OF GENERALIZED (G'/G)- EXPANSION.
- Published in:
- Journal of Science & Arts, 2019, v. 19, n. 3, p. 647
- By:
- Publication type:
- Article